Truth & Awareness

Location: Maryland
Member since 4/12/2010

Activity

  • 13 total posts
  • 1 review
  • 12 comments

Reviews by Truth & Awareness

Horrible Experience with Dysport - Caused Vomiting and Dizziness

I tried Dysport as an alternative to Botox. Just hours after the injection I was vomiting and dizzy. The symptoms worsened as the week went on. It's now been one full week and I am trying to cope with double vision, and swollen eyes. I was so scared, having never experienced anything like... READ MORE

Recent comments from Truth & Awareness

The recommended dosage/usage by the FDA is 50 units spread equally in five points ("V" shape) on the forehead. So being that you only received 45, that is a good thing. The dilution is important because if it's done too much, it may... READ COMMENT

Hello. I am hoping your symptoms do not worsen and will clear up for you! I feel like all of your questions are dependent upon many variables. Ex. Placement of the injections, dilution of the Dysport, units used, any sort of allergic... READ COMMENT

Hello. I am sorry to hear you are going through similar symptoms. I am at week 19 and not fully recovered, although each situation and individual is different. I saw a Neurologist who works with Dysport, and said that the the product... READ COMMENT

Today is my four month anniversary of Dysport HELL. Yes, this is no exaggeration. During this time period since my injection on 4/5/10, I have experienced nausea, vomiting, dizziness/brain fog, excruciating sinus pressure, imploding... READ COMMENT

Today is my four month anniversary of Dysport HELL. Yes, this is no exaggeration. During this time period since my injection on 4/5/10, I have experienced nausea, vomiting, dizziness/brain fog, excruciating sinus pressure, imploding... READ COMMENT